Story of Spstriken

Mew , have you used HCG or clomid or any other med to revive your HPTA?

thanx

No I have not, yet. Others have, however.

Please go to the link and see the guys stuck although did not take sawpalmetto or Fin. again my theory is since their HTPA was supressed for long time and now can not come back.

forum.mesomorphosis.com/mens-hea … 68801.html

Mew may I ask why you did not do this protocol? I am planning to do that in coming few months. I am interested in knowing your arguments. why and why not.

thanks

spstriiken

Thanks God I finally recovered. I was not sure that I would recover so quickly.
I am sure Agel delayed my recovery. My body crashed twice.Once after Sawpalmetto and second time coming off Agel after 6-8 weeks.
by the grace of God I feel quite normal because

1-balls have returned to almost normal ( I hope in few weeks they will be 100% normal size)
2-My hands are again warm and red they were always cold ,weak and pale yellow.
3-errections are solid and full.

I did not do any thing like clomid or HCG.
Any body who uses TRT will never recover that is the reason JN 2009 is not recovering. He should try to stay without any TRT for few months. I am sure his endocrine system will kick back in few months. I took almost 4 months to feel recovery. I stopped my agel on 9th July and I started to feel rover in the last 2 weeks.
If I had stayed doing nothing I would have recovered much earlier.
All theories like Testicle atrophies are irreversible are wrong. Humane body is great in fixing itself.
Finally staying away from sex really expedited the recovery. Stay away for few weeks and you will see the results. once body passes threshold level of testosterone it speeds up it’s recovery and you can come back to sex slowly increasing the frequency.
I wish all the best to every body here.
God bless you all.

So you lost 20lbs and your balls were half their previous size and now you’re better again so soon?! Miraculaous!

I’m interested to see what happens when you start having sex again regularly and what your free T levels are. Have you gotten this tested?

lol… my thoughts exactly.

Yes I already gained 4-5 lbs but great thing is I am no more feeling like before. I used to feel like: tired and depressed, no desire to work, always feeling nausiatic. No Feeling just like normal. Good apetite and engergy to work.
Remember I said I started having good feelings for the las 3 weeks. After I stopped Agel I developed intestine problems. the treatment have been successful, that migh be reason for fast recovery.
Yes balls are much better. Befor they were like kidneys and very samll. now they are round and buch bigger.
Yes sex is great though not like before.
I will go for T-leve check in December.
I am sure it is just the begining after 3-4 months I will be much better.

Wrong. I’ve not recovered because finasteride has irreversibly damaged me. I waited 3 and a half years to recover ‘naturally’ before starting TRT. There were NO signs of any recovery. You are talking rubbish.

I have sent my blood to USA to have Adiol G tested. It costed 1100 dollars. I should have the result next week. I would not be surprised if it is low, like the other 7 chaps. If it is low, I will start drostanolone (synthetic DHT injections). These suppress T levels so I’m pleased to already be on TRT.

Your statement is crap and I want you to retract it. TRT was necessary to my treatment as a supraphysiological T allowed me to exist the extra few years to today. Life was shocking before it.

And TRT is likely to be necessary for my future treatment, should I require lifelong Drostanolone injections.

I’ve tried novladex, clomid, and some HCG…Not recovered…Even with super high test levels over 1200+ from being on these drugs, I still felt like shit…ED, no libido, premature ejac…

I waited for it to “naturally come back” for years…and it hasnt.

I think 3-ADIOL levels have something to do with this…The more bloodwork that is done, the better.

Doctors will start to identify these patterns, Merck will eventually take it up the bum bum, and we’ll have another vioxx case like scenario…Only difference is, it didn’t caused 10,000+ dieing from strokes…Maybe some people dieing from suicide, since I know from this forum some individuals have chosen that road.

With over 1000+ now suffering longer term side effects, things can get substantially worse if Merck allows this abuse to continue years from now.

God, I wish this forum was around in 2002, I would of never taken this medication.

I was young and dumb at age 20. Now I’m 27, much wiser…won’t make the same mistake again.

can you state how did you use clomid and HCG for how many days/weeks and what was dosage.
did the elevated T-level sustain or droped even below pre-treatmetn level after stopping this treatment.

Striken I don’t understand – this thread is in the Recoveries section and you say you had an “amazing recovery” within a few days after being on here for months, and now you are posting and asking questions like you never recovered in the first place.

What is going on here? Just trying to get clarity as to your situation.

good for you buddy
i believe i am on the slow road to recovery
for me i am finding overcoming previous mental issues , stresses and anxiety helps speed up the bodies own recovery processes.i advise getting rid of these as much as possible as a priority over supplementation.

Mew I think I am having roller coaster effects. In the last 2-3 weeks I felt rapid improvement and I thought I was only weeks or months away from 100% recovery as it was confirmed by my weight gain and return of appetite which was completely lost for 4-5 months. Now again I feel I have gone few steps back though not feeling as bad as was few months ago. I am still sure recovering slowly and this is pure natural as I am not taking any medicines, not even zinc or other supplements. My only supplements are folic acid and Vit D.
My roller coaster effects are not new.When I first got ED (Mach 2009) my Total T was out of range, Doctor prescribed Agel but I did not use it b/c I started feeling ok and all seemed to be normal. Doctor send me for blood checked (May 2009) and was confirmed my T jumped back in the normal range though at low normal. In May I started using Agel (bad idea, I did not know anything at that time) till 9th July after seeing smaller Testicles got panicked and jumped off. Felt normal for few weeks but then again went down (Agel suppressed HPTA).
My present improvement is the longest so far that is why I am very happy. Still sometimes I feel if I give myself HCG shots my recovery will be even faster and I will have more energy. That is the reason I keep asking people about using HCG.

I was just wondering how many people using this site may have tried no copulation for 3 weeks or so. I don’t know how this sounds theoretically to you, but it would be worth a try. I certainly haven’t succeeded in doing this since February.

I tried no or limited masturbation for about 4 weeks. My symptoms were actually worse during that time - sex/girls were just completely out of my head. When I finally had to do it, I tried to just get it over with quickly and not watch any porn. I had no erection and horrible orgasm, little ejaculate. It was weird how bad it was.

Hi Guys

I am feeling very weired for the last 2-3 weeks. I am having shortness of breath, irregular heart beats, BP dropping to low. Sometimes feel like I am going to faint out. I honestly feel these all are not good signes.
Guys this is very serious situation, I mean if I stopped posting suddenly you know something has gone wrong with me. Only our God knows the future I am just informing you.
I would add more things.

Feel painful tigtening, shrinkage of brain.when it peaks feel very severe flue like symptoms, blurry vision, trembling in my body and just don’t want to do any thing but lie down right away. appetite goes away and nausea kicks in.
spitting blood. I don’t know where the blood is coming out, Dentist says gums are ok. My albumin was low so I think this blood is coming from my soft tissues like asophygus. This is no wonder I feel very severly aenamic.

The most painful of these all it brain shrinkage. When it increases my face drops and I feel drained. face skin drops like bulldog and it looks puffy. eyes go shineless and I feel like my CNS in not working. Feel very very weak.

Playing with DHT was not a good idea.

sps

That sounds terrible man. I feel for you.

How long have you been off sawpalmetto? Are you exercising, staying mobile at least?

Crap - this does not sound too good. How is your heart rate?

After I quite propecia (and I had been on a long time ~12 years) I had a long (2-3 month) period where I was totally exhausted and my pulse rate decreased substantially. This 38-39 beats per minute. This is bradycardia; went through cardiologists/stress test/etc. - never found anything. At this time was when my heads was itching so bad it felt like it was on fire. Skipping beats too.

Then as suddenly as it came it went away - my heart rate has been 55-60 since then - the itching went away, I have not lost any hair, my enegry came back mostly, but my testicles have shrunk away. Other than the last part things changed for the better. So don’t give up and get to your doc ASAP. STD